Translator Disclaimer
May 2020 On the Log-Concavity Density Function: A Case of Exponential Power Distribution and its Application
A. A. Olosunde
Missouri J. Math. Sci. 32(1): 39-48 (May 2020). DOI: 10.35834/2020/3201039

Abstract

Log-concavity of probability density functions has played an important role in many applications in economics, reliability studies, and many more. Several authors have studied log-concavity of many distribution such as the normal, logistic, exponential, etc., but no attention has been paid to exponential power distributions, a family of elliptical distributions which generalize the normal, double exponential, and Kotz distribution. This distribution has been found to be very useful in applications, especially when flexibility of the tails (heavier or thinner than the normal distribution) are required in modeling of natural phenomenon. This paper was written to fill this void in the literature.

Citation

Download Citation

A. A. Olosunde. "On the Log-Concavity Density Function: A Case of Exponential Power Distribution and its Application." Missouri J. Math. Sci. 32 (1) 39 - 48, May 2020. https://doi.org/10.35834/2020/3201039

Information

Published: May 2020
First available in Project Euclid: 2 July 2020

MathSciNet: MR4118649
Digital Object Identifier: 10.35834/2020/3201039

Subjects:
Primary: 62E10
Secondary: 60E05

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 1 • May 2020
Back to Top